[PDF][PDF] Permuting triderivations of prime and semiprime rings

H Yazarli - Miskolc Mathematical Notes, 2017 - real.mtak.hu
PERMUTING TRIDERIVATIONS OF PRIME AND SEMIPRIME RINGS Page 1 Miskolc
Mathematical Notes HU e-ISSN 1787-2413 Vol. 18 (2017), No. 1, pp. 489–497 DOI …

Lie triple derivations of dihedron algebra

M Arshad, MM Munir - Frontiers in Physics, 2023 - frontiersin.org
Let K be a 2-torsion free unital ring and D (K) be dihedron algebra over K. In the present
article, we prove that every Lie triple derivation of D (K) can be written as the sum of the Lie …

[PDF][PDF] On Lie ideals with symmetric bi-additive maps in rings

N ur Rehman, AZ Ansari - 2013 - pjm.ppu.edu
Let R be a ring and U= 0 be a Lie ideal of R. A bi-additive symmetric map B (.,.): R× R→ R is
called symmetric bi-derivation if, for any y∈ R, the map x↦→ B (x, y) is a derivation. A …

Linear Generalized n-Derivations on C-Algebras

S Ali, AS Alali, V Varshney - Mathematics, 2024 - mdpi.com
Let n≥ 2 be a fixed integer and A be a C∗-algebra. A permuting n-linear map G: A n→ A is
known to be symmetric generalized n-derivation if there exists a symmetric n-derivation D: A …

[PDF][PDF] Multiplicative generalized derivations on Lie ideals in semiprime rings II

E Koç, Ö Gölbasi - Miskolc Mathematical Notes, 2017 - real.mtak.hu
Let R be a semiprime ring and L is a Lie ideal of R such that L 6Â ZR/. A map FWR! R is
called a multiplicative generalized derivation if there exists a map d WR! R such that F. xy/D …

Generalised (α, β)-derivations in rings with involution.

H Alhazmi, S Ali, AN Khan - Maejo International Journal of …, 2020 - search.ebscohost.com
Let R be a ring with involution and let α and β be endomorphisms of R. In this paper we
characterise generalised Jordan (α, β)-higher derivations and related maps on (semi)-prime …

[PDF][PDF] Derivations satisfying certain algebraic identities on Lie ideals

GS Sandhu, D Kumar - Mathematica Moravica, 2019 - elib.mi.sanu.ac.rs
Let d be a derivation of a semiprime ring R and L a nonzero Lie ideal of R. In this note, it is
proved that every noncentral squareclosed Lie ideal of R contains a nonzero ideal of R …

[PDF][PDF] Lie ideals of semiprime rings with generalized derivations

EK Sögütcü, Ö GÖLBAŞI - Adıyaman Üniversitesi Fen Bilimleri …, 2018 - dergipark.org.tr
R, 2-torsion free bir yarıasal halka ve U, R halkasının bir merkez tarafından kapsanılmayan
kare-kapalı Lie ideali olsun. Eğer her x, y∈ R için F (xy)= F (x) y+ xd (y), koşulunu sağlayan …

Lie ideals and Jordan triple (α, β)-derivations in rings

EK Sögütcü, N ur Rehman - … of Sciences University of Ankara Series …, 2020 - dergipark.org.tr
LIE IDEALS AND JORDAN TRIPLE (α, β)−DERIVATIONS IN RINGS 1. Introduction
Throughout the present paper R will denote an assoc Page 1 Commun. Fac. Sci. Univ. Ank …

[PDF][PDF] On α-Centralizer Mappings in Semiprime Rings

EK Sögütcü, N Rehman, S Polat - Int. J. Open Problems Compt. Math, 2024 - emis.de
Let R be a 2-torsion free semiprime ring, α an automorphism and U a noncentral square-
closed Lie ideal of R. An additive mapping T: R→ R is called a left (resp. right) α-centralizer …